# SDR UPS03840906

- Difficulty date: June 4, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 74,804 hours, 24,952 cycles
- Engine: Pwa JT3D3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN AT FS 1660, LONGERON 11R IS CRACKED.  REMOVED OLD LONG 11RT TO FOM , LOCATED, DRILLED, DEBURRED AND INSTALLED NEW LONG 11RT IAW DC8 SRM 51-1-21.
